# SDR REXA2022080100579

- Difficulty date: August 1, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS DOUBLER IS CORRODED BETWEEN FS 295-FS310 AT STGR 27  INSTALLED NEW TCAS DOUBLER BETWEEN FS 295 AND FS 310 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
